During the first week I lost 5 lbs, and second week of lower dose, no weight loss, and last week i started the higher dose of 7.5 and i have not lost anything more... I paid alot of money for the higher dose prescription, and i am getting so discouraged. I am following dietician recommended diet plan... Any suggestions would be greatly appeciated!!
Because pills will not cause you to lose weight long term. It takes the body's natural metabolism, manipulating calories so the body can burn fat as opposed to calories, adequate hydration, eliminating all forms of sugar including artificial and caffeine. walking 30 minutes a day and a lifelong lifestyle change. Rapid loss at the onset is deceiving as it's all water loss, all the gimmicks (low carb no carb etc.) out there brag about the first weeks loss, that's easy. it's the long term, steady 1/2 pound per 7-10 days long with all the above to reach and maintain a weight loss goal. despite all the press, there are no short cuts.
I started on this same dosage on July 21 st 2015. I must admit that I did not workout or change my diet. On July 21st, I weighed in at 212 lb's and today (September 3rd 2015) I weigh 206.9lbs and this is without working out or diet change. The first two weeks of the starter pack, I did not loose anything. I did see the weight start coming off within the last three weeks. Now it is time for my next dosage higher dosage. So I am going to workout at least 3 times a week.
I will keep you in formed.
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2013 • 2 answers
Diarrhea, Chronic - I just had started with a weight loss medication called Qsymia low dose starters
Posted 23 Oct 2013 • 3 answers
I've been on qsymia 7.5 for 3 weeks now I have no side effects other then I'm always very sleepy and
Posted 1 Apr 2014 • 1 answer
Posted 19 Jun 2015 • 1 answer
Posted 7 Nov 2015 • 1 answer